# SDR DXTA2013051305391

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 6,509 hours, 4,327 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Converter
- Part number: 99145234
- Part serial: 02930306
- Condition: Failed
- Location: Cabin Air
- Part time: 1,026 hours, 2,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND PASSING 37,300 FT WHEN HP VALVE OPENED SMELLED AN ACRID ODOR THROUGHOUT ACFT.  ODOR CLEARED AFTER TAKEOFF POWER WAS REDUCED.  VERIFIED ODOR WITH ENGINES RUNNING. REMOVED WATER SEPARATOR SOCK & REPLACED WITH A NEW.  REMOVED RT OZONE CONVERTER & PERFORMED CLEANING AND REINSTALLED.  REMOVED LT OZONE CONVERTER AND INSTALLED NEW. PERFORMED ENGINE RUNS,  OPS AND LEAK CHECKED GOOD WITH NO ODORS IN THE CABIN OR COCKPIT.  ALL WORK DONE IAW MM 21-71-00.  NO OTHER DEFECTS NOTED.
